# SDR ASOA2013051503567

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SERVICE DOOR SILL PLATE ANGLE FOUND SERVICE DOOR FLOOR SUPPORT ANGLE CORRODED.   R & R FLOOR SUPPORT ANGLE AT SERVICE DOOR IAW SRM 51-42-06-001-001 & 51-42-13-001-001.
